# SDR DALA1026726901

- Difficulty date: September 7, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT OSS 617 L/E UPPER SURFACE HAS A DENT.  COMPLIED WITH ER/A 485746-14 REV B AT ST AEROSPACE SAT ON NON ROUTINE CARD 178931 (DL75E102730).
